# SDR P5CA2022100900189

- Difficulty date: October 16, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N853GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37572
- Aircraft time: 43,742 hours, 6,506 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Channel
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMP-RH HORI STAB TIP FAIRING ATTACHED U-CHANNEL FOUND CRACKED AFTER FAIRING REMOVED (REPAIRED U-CHANNEL AS PER RI NO.: RI-55 - 10 - 15887 REV.A)
